Alert archive / Tennessee / Frost Advisories in 2011

Frost Advisory 1, NWS Nashville, TN

May 4, 201129 counties in Tennessee

NWS Nashville, TN issued this frost advisory at May 4, 2011, 4:03 AM CDT for 29 counties in Tennessee. It took effect at May 5, 2011, 4:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 4, 2011, 4:03 AM CDT (09:03 UTC)
In effect from
May 5, 2011, 4:00 AM CDT
Expired
May 5, 2011, 7:00 AM CDT
In force
3 hr
Issued by
NWS Nashville, TN
All 29 counties

Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Grundy County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -129 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-129 m²/s²
0-3 km storm-relative helicity
-150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WWUS74 KOHX 040903
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
403 AM CDT WED MAY 4 2011

...AREAS OF DENSE FOG WILL AFFECT MUCH OF THE MID STATE THIS
MORNING...
...AREAS OF FROST FORECAST FOR THE CUMBERLAND PLATEAU LATE WEDNESDAY
NIGHT...

.MOIST GROUNDS AND CLEAR SKIES WILL ALLOW AREAS OF DENSE FOG TO
DEVELOP ...AND REMAIN IN PLACE THROUGH MID MORNING...OVER A LARGE
PART OF THE MID STATE...INCLUDING THE NASHVILLE METROPOLITAN
AREA. A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE WEDNESDAY
NIGHT...WITH TEMPERATURES DROPPING INTO THE MIDDLE 30S ALONG THE
CUMBERLAND PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN
SENSITIVE VEGETATION. 


TNZ011-032>034-065-066-078>080-041715-
/O.NEW.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/
/O.CON.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY-
VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT...
SPENCER
403 AM CDT WED MAY 4 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. 

THE COMBINATION OF CLEAR SKIES AND WET GROUND WILL ALLOW DENSE
FOG TO DEVELOP...AND REMAIN IN PLACE...THROUGH MID MORNING OVER
MUCH OF THE MID STATE.

COLD TEMPERATURES...LOWS IN THE MIDDLE 30S...AND AREAS OF FROST...
WILL THREATEN SENSITIVE VEGETATION LATE WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ008>010-025>031-056>064-075-077-093>095-041400-
/O.CON.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/
SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-
RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE...
HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...
MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI
403 AM CDT WED MAY 4 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

THE COMBINATION OF CLEAR SKIES AND WET GROUND WILL ALLOW DENSE
FOG TO DEVELOP...AND REMAIN IN PLACE...THROUGH MID MORNING OVER
MUCH OF THE MID STATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
19
5 follow-up statements
803 
WWUS74 KOHX 041050
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
550 AM CDT WED MAY 4 2011

...AREAS OF DENSE FOG WILL AFFECT MUCH OF THE MID STATE THIS
MORNING... 
...AREAS OF FROST FORECAST FOR THE CUMBERLAND PLATEAU
LATE WEDNESDAY NIGHT...

.AREAS OF DENSE FOG WILL PERSIST FOR THE NEXT SEVERAL HOURS
GENERALLY SOUTH OF A BYRDSTOWN-WOODBURY-LINDEN LINE. MEANWHILE
...DRIER AIR HAS WORKED INTO OTHER PARTS OF NORTHERN AND WESTERN
MIDDLE TENNESSEE AND DIMINISHED THE CHANCE FOR DENSE FOG. 

A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE WEDNESDAY
NIGHT...WITH TEMPERATURES DROPPING INTO THE MIDDLE 30S ALONG THE
CUMBERLAND PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN
SENSITIVE VEGETATION.

TNZ008>010-025>031-056-057-059-041200-
/O.CAN.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/
SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PERRY-HICKMAN-WILLIAMSON-
INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE...
FRANKLIN...BRENTWOOD
550 AM CDT WED MAY 4 2011

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE DENSE
FOG ADVISORY. 

DRIER AIR HAS NOW WORKED ITS WAY INTO THE AREA AND DIMINISHED THE
FOG POTENTIAL.

$$

TNZ011-032>034-065-066-078>080-041900-
/O.CON.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/
/O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY-
VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT...
SPENCER
550 AM CDT WED MAY 4 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...

THE COMBINATION OF CLEAR SKIES AND WET GROUND WILL ALLOW DENSE
FOG TO REMAIN IN PLACE FOR AT LEAST THE NEXT HOUR OR SO.

COLD TEMPERATURES...LOWS IN THE MIDDLE 30S...AND AREAS OF FROST...
WILL THREATEN SENSITIVE VEGETATION LATE WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ058-060>064-075-077-093>095-041400-
/O.CON.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/
LEWIS-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE-
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG...
MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI
550 AM CDT WED MAY 4 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

HE COMBINATION OF CLEAR SKIES AND WET GROUND WILL ALLOW DENSE
FOG TO REMAIN IN PLACE FOR AT LEAST THE NEXT HOUR OR SO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

19
287 
WWUS74 KOHX 041138
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
638 AM CDT WED MAY 4 2011


...AREAS OF FROST FORECAST FOR THE CUMBERLAND PLATEAU LATE
TONIGHT...

.A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE TONIGHT...WITH
TEMPERATURES DROPPING INTO THE MIDDLE 30S ALONG THE CUMBERLAND
PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN SENSITIVE
VEGETATION.

TNZ011-032>034-065-066-078>080-041945-
/O.CAN.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/
/O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY-
VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT...
SPENCER
638 AM CDT WED MAY 4 2011

...DENSE FOG ADVISORY FOR THIS MORNING IS NOW CANCELLED...
...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE DENSE
FOG ADVISORY. A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO
7 AM CDT THURSDAY. 

THE AREAS OF DENSE FOG THAT EXISTED EARLIER THIS MORNING...HAVE
NOW DISSIPATED. 

COLD TEMPERATURES...LOWS IN THE MIDDLE 30S...AND AREAS OF
FROST... WILL THREATEN SENSITIVE VEGETATION LATE TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ058-060>064-075-077-093>095-041245-
/O.CAN.KOHX.FG.Y.0001.000000T0000Z-110504T1400Z/
LEWIS-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-COFFEE-
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...HOHENWALD...COLUMBIA...LEWISBURG...
MURFREESBORO...WOODBURY...SMITHVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI
638 AM CDT WED MAY 4 2011

...DENSE FOG ADVISORY FOR THIS MORNING IS NOW CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE DENSE
FOG ADVISORY. 

THE AREAS OF DENSE FOG THAT EXISTED EARLIER THIS MORNING...HAVE
NOW DISSIPATED. 

$$
925 
WWUS74 KOHX 041253
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
753 AM CDT WED MAY 4 2011

...AREAS OF FROST FORECAST FOR THE CUMBERLAND PLATEAU LATE
TONIGHT...

.A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE TONIGHT...WITH
TEMPERATURES DROPPING INTO THE MIDDLE 30S ALONG THE CUMBERLAND
PLATEAU. AREAS OF FROST WILL DEVELOP AND MAY THREATEN SENSITIVE
VEGETATION.

TNZ011-032>034-065-066-078>080-042100-
/O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY-
VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT...
SPENCER
753 AM CDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...

COLD TEMPERATURES...LOWS IN THE MIDDLE 30S...AND AREAS OF
FROST...WILL THREATEN SENSITIVE VEGETATION LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

19
730 
WWUS74 KOHX 042058
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
358 PM CDT WED MAY 4 2011

...AREAS OF FROST ACROSS NORTH MIDDLE TENNESSEE AND THE PLATEAU
LATE TONIGHT...

.A COLD AIR MASS WILL SETTLE ACROSS THE AREA LATE TONIGHT WITH  
TEMPERATURES FALLING INTO THE MIDDLE AND UPPER 30S ACROSS NORTH
MIDDLE TENNESSEE AND THE CUMBERLAND PLATEAU. AREAS OF FROST WILL
DEVELOP AND MAY THREATEN SENSITIVE VEGETATION.

TNZ005>010-022>031-059-062>064-050500-
/O.EXA.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-WILLIAMSON-RUTHERFORD-CANNON-DE KALB-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...FRANKLIN...BRENTWOOD...
MURFREESBORO...WOODBURY...SMITHVILLE
358 PM CDT WED MAY 4 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

TNZ011-032>034-065-066-078>080-050500-
/O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY-
VAN BUREN-
INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON...
JAMESTOWN...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT...
SPENCER
358 PM CDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

04
688 
WWUS74 KOHX 050318
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1018 PM CDT WED MAY 4 2011

...AREAS OF FROST ACROSS NORTH MIDDLE TENNESSEE AND THE PLATEAU
LATE TONIGHT...

.A COLD AIR MASS HAS SETTLED ACROSS THE AREA TONIGHT WITH TEMPERATURES
FALLING INTO THE MIDDLE AND UPPER 30S ACROSS NORTH MIDDLE TENNESSEE
AND THE CUMBERLAND PLATEAU BY DAYBREAK. AREAS OF FROST WILL DEVELOP
AND MAY THREATEN SENSITIVE VEGETATION.

TNZ005>011-022>034-059-062>066-078>080-051200-
/O.CON.KOHX.FR.Y.0001.110505T0900Z-110505T1200Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-
CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...FRANKLIN...BRENTWOOD...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...
ALTAMONT...SPENCER
1018 PM CDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
THURSDAY...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
BOYD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at May 4, 4:03 AM CDT, 0 minutes earlier.

Area forecast discussion, May 4, 4:03 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
403 AM CDT WED MAY 4 2011

.SHORT TERM...A DENSE FOG ADVISORY IS IN EFFECT THROUGH MID
MORNING FOR MUCH OF THE MID STATE. RAINS OF RECENT DAYS HAVE LEFT
BEHIND VERY MOIST AND SOGGY GROUND SURFACES. THIS, COUPLED WITH LIGHT
WIND AND CLEAR SKIES, HAS ALLOWED AREAS OF DENSE FOG TO FORM THIS
MORNING, ESPECIALLY OVER ABOUT THE SOUTHEASTERN ONE HALF OF OUR
FORECAST AREA. DRIER AIR IS WORKING ITS WAY IN FROM THE NORTH, AND
WILL PROBABLY HELP TO LESSEN THE DENSE FOG POTENTIAL OVER THE NEXT
FEW HOURS IN AREAS WEST OF THE CUMBERLAND PLATEAU AND NORTH OF A
LINDEN-MURFREESBORO-COOKEVILLE LINE. HOWEVER, WHERE DENSE FOG PERSIST,
MOTORISTS ARE ADVISED TO TAKE APPROPRIATE PRECAUTIONS

FINALLY....AFTER DAY AFTER DAY OF CLOUDS AND RAIN...WE CAN LOOK
FORWARD TO SUNSHINE AND DRY CONDITIONS OVER THE NEXT FEW DAYS.

HOWEVER, ONCE THE SUN GOES DOWN TODAY, TEMPERATURES WILL START A
RAPID COOL DOWN, AS A CHILLY HIGH PRESSURE AREA SETTLES IN OVER
THE MID STATE, AND SENDS TEMPERATURES DOWN INTO THE MIDDLE AND UPPER
30S. A FROST ADVISORY HAS BEEN POSTED FOR TONIGHT ALONG THE
CUMBERLAND PLATEAU, AND GROWERS ARE ADVISED TO TAKE PRECAUTIONS TO
PROTECT SENSITIVE VEGETATION.

A SHORTWAVE BREEZES THROUGH THURSDAY NIGHT AND EARLY FRIDAY AND
BRINGS A CHANCE OF SHOWERS AND A SLIGHT CHANCE FOR THUNDER. YET
ANOTHER SHORTWAVE SWEEPS ACROSS THE AREA SATURDAY AND SATURDAY
NIGHT, AND AN AREA OF RELATIVELY DEEP 1000-500MB MOISTURE REMAINS
ACROSS NORTHERN AREAS EVEN INTO SUNDAY. THUS, WE KEEP AT LEAST A
SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS DURING MUCH OF THE
WEEKEND. HOWEVER, SINCE THE PRECIP IS MAINLY TIED TO RAPIDLY
MOVING UPPER LEVEL DISTURBANCES, THERE SHOULD STILL BE SOME
DECENTLY-LONG DRY SPELLS IN BETWEEN THE SHOWER EPISODES.

.LONG TERM...EXPECT UPPER RIDGE TO BUILD ACROSS THE AREA EARLY
NEXT WEEK, ON MONDAY AND TUESDAY, AND BRING ALONG AN EARLY TASTE
OF MORE SUMMER-LIKE WEATHER. HIGH TEMPERATURES EACH DAY IN THE
MID TO UPPER 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      61  39  70  48 /   0   0   0  30
CLARKSVILLE    62  38  69  47 /   0   0   0  30
CROSSVILLE     57  36  67  45 /   0   0   0  30
COLUMBIA       63  39  71  47 /   0   0   0  30
LAWRENCEBURG   64  39  70  46 /   0   0   0  20
WAVERLY        63  39  70  48 /   0   0   0  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 4 AM TO 7 AM CDT THURSDAY FOR TNZ011-032>034-
065-066-078>080.

DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR TNZ008>011-
025>034-056>066-075-077>080-093>095.

&&

19
Hazardous weather outlook, May 3, 12:17 PM CDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1217 PM CDT TUE MAY 3 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-041030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1217 PM CDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE
TENNESSEE...CUMBERLAND AND RED RIVERS TONIGHT. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE
TENNESSEE...CUMBERLAND AND RED RIVERS WEDNESDAY. THESE RIVER ARE
EXPECTED TO FALL BELOW FLOOD STAGE ON WEDNESDAY. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

04

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:06 PM CDTRiver Flood AdvisoryOHXHickman59 hr
May 3, 9:22 PM CDTRiver Flood AdvisoryOHXBedford6 hr
May 4, 1:43 AM CDTDense Fog AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 27 more5 hr
May 4, 10:29 AM CDTRiver Flood AdvisoryOHXMontgomery8 days

Nearby

Frost Advisories in Tennessee, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.